Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Dizzy fainting spells with headaches, blurred vision. Blood, CT reports normal. Reasons ?

I am a thirty year old male. I have been very healthy my whole life until 2 years ago. I started having dizzy fainting spells that would get better if I ate sweets. I was checked for diabetes and the test were negative. I am now having more spells and having headaches and blurred vision . All my blood work has been negative and C.A.T scan was negative. What could this be? I have been to ER and they have found nothing.. Please help me..
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Diabetologist 's  Response
DEAR SIR

DIZZY FAINTING SPELLS MAY ALSO CALLED TRANSIENT ISCHEMIC ATTACKS. SINCE ALL YOUR BLOOD PARAMETERS ARE NORMAL.

CHECK FOR ANY SIGNS OF POSTURAL VARIATION IN THE BLOOD PRESSURE. ITS IDEAL TO GET ONE ECG RATHER THAN GETTING CAT SCAN. IT MIGHT REVEAL LOT OF THINGS.

EATING SWEETS IS INDUCING THE CONDTION, SO I RECOMMEND YOU TO UNDER GO ORAL GLUCOSE TOLERANCE TEST ONCE. SOME TIMES IT WELL REVEAL LOT OF THINGS.
Answered: Fri, 14 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor